MAUDE Adverse Event Report: INTEGRA MICROFRANCE S.A.S. HOOK CEV2295A 3PK N5 FOR HOOK HANDLE; PFM16

INTEGRA MICROFRANCE S.A.S. HOOK CEV2295A 3PK N5 FOR HOOK HANDLE; PFM16
Catalog Number CEV2295A
Medical Device Problem Code Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during surgery the "hook melted".It was reported that a part detached form the hook but was retrieved.Surgery time increased by five (5) minutes.No patient injury was reported.
 
Additional Manufacturer Narrative
Additional b5: the reported incident occurred during hysterectomy procedure.
 
Event or Problem Description
See h11.
 
Additional Manufacturer Narrative
Updated fields: d4 (udi#), d9, g3, g6, h2, h3, h6, h11.The 3pk hook for hook handle (cev2295a) was returned for evaluation: evaluation of the hook could not verify the complaint reported by the customer as valid.The hooks were compliant.

Brand Name
HOOK CEV2295A 3PK N5 FOR HOOK HANDLE
Common Device Name
PFM16
Manufacturer (Section D)
INTEGRA MICROFRANCE S.A.S.
le pavillon
le pavillon
saint aubin le monial 03160
FR  03160
Manufacturer (Section G)
INTEGRA MICROFRANCE S.A.S.
le pavillon
saint aubin le monial 03160
FR   03160
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key20500790
Report Number3003249645-2024-00050
Device Sequence Number7228234
Product Code GEI
UDI-Device Identifier10381780092551
UDI-Public10381780092551
Combination Product (Y/N)N
PMA/510(K) Number
K210942
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCEV2295A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2024
Supplement Date Received by Manufacturer10/25/2024
11/18/2024
Initial Report FDA Received Date10/21/2024
Supplement Report FDA Received Date11/13/2024
12/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CEV229B HOOK HANDLE
Patient SexUnknown